BibTeX record journals/tit/KumarHCH96

download as .bib file

@article{DBLP:journals/tit/KumarHCH96,
  author    = {P. Vijay Kumar and
               Tor Helleseth and
               A. Robert Calderbank and
               A. Roger Hammons Jr.},
  title     = {Large families of quaternary sequences with low correlation},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {42},
  number    = {2},
  pages     = {579--592},
  year      = {1996},
  url       = {https://doi.org/10.1109/18.485726},
  doi       = {10.1109/18.485726},
  timestamp = {Thu, 08 Jun 2017 09:01:04 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/KumarHCH96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics